It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Yikes guys!!! Call your Dr. maybe your blood sugar is low from not eating or your iron is low? I am on day 15 and pretty much all the side effects have subsided. I have to start on a low, low dose and work my way up.
I can relate to the adverse reaction. Had it happen on Elavil and Zoloft so I was terrified to try the Lexapro. The first week was no pinic but I am feeling better. I take 5 mg and would Imagine he ups it to ten next week. At that point I am sure the rollar coaster ride will start all over again.
When I couldn't eat what I did was drink Carnation Instant breakfast and it really helped get me over that hurdle.





All times are GMT -7. The time now is 06:07 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!